Harmonic maps which solve a free-boundary problem

Robert Gulliver, Jürgen Jost

Research output: Contribution to journalArticlepeer-review

32 Scopus citations
Original languageEnglish (US)
Pages (from-to)61-89
Number of pages29
JournalJournal fur die Reine und Angewandte Mathematik
Volume1987
Issue number381
DOIs
StatePublished - 1987

Bibliographical note

Funding Information:
The authors gratefully acknowledge the support of S.F.B. 72 at Bonn. The second author would also like to thank the M.S.R.I. at Berkeley and the Stiftung Volkswagen-werk for their support.

Cite this